# SDR UPS99229216

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 651859930
- Condition: Corroded
- Location: Nr 3 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CORROSION (C57-581-04.00-03) NR 3 FLAP CARRIAGE.  REMOVED AND REPLACED NR 3 FLAP CARRIAGE IAW MM 27-57-21.
